# SDR 96UAL900095

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Engine: Pwa PW2037
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Retract Mech
- Condition: Locked Out
- Location: Le Flaps
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

LEADING EDGE SLAT ASYMMETRY MESSAGE DISPLAYED ON STATUS PANEL OF THE ENGINE INDICATING AND CREW ALERT SYSTEM (EICAS) AND FLAPS LOCKED OUT ELECTRICALLY DURING CRUISE.  ASYMMETRY MESSAGE OCCURRED AT 17,000 FEET, 320 IAS, WITH FLAPS UP.  USED ALTERNATE FLAPS FOR LANDING.
